References of "Mievis, Carole"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailLe cas clinique du mois. Reaction de rappel d'irradiation induite par l'administration de cyclophosphamide.
Mievis, Carole ULg; Jansen, Nicolas ULg; Schleich, FLorence ULg et al

in Revue Médicale de Liège (2009), 64(4), 179-81

Radiation recall dermatitis is an inflammatory skin reaction occurring in a previously irradiated field following the delivery of a promoting agent. It has been described after a number of antineoplastic ... [more ▼]

Radiation recall dermatitis is an inflammatory skin reaction occurring in a previously irradiated field following the delivery of a promoting agent. It has been described after a number of antineoplastic agents such as gemcitabine, taxanes, anthracyclines. We report the case of a 50-year-old man with metastatic prostate cancer who developed two consecutive radiation recall dermatitis episodes triggered by oral cyclophosphamide. They occurred 4 to 5 weeks after palliative radiotherapy on bone metastasis. Spontaneous resolution was observed within 6 weeks after discontinuation of cyclophosphamide and with local supportive care. To our knowledge this is the first reported case of radiation recall dermatitis after oral cyclophosphamide. [less ▲]

Detailed reference viewed: 96 (7 ULg)